This product is new
Product Information
- Maximum Strength Formula
- [For use in] productive cough due to weighty feeling of mucus on chest
- All in One Relief for your mucus symptoms
- Effective tablet for mucus cough and nose mucus
N/A
- [For use in] productive cough due to weighty feeling of mucus on chest
- All in One Relief for your mucus symptoms
- Effective tablet for mucus cough and nose mucus
N/A
Brand
Benylin
Return To Address
Johnson & Johnson Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
Ingredients (ingredients and allergens may be subject to change, so it is important you check the labels supplied in each delivery).
Active Ingredients: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg per tablet
Other Ingredients: Core: Microcrystalline cellulose,
Stearic acid, Povidone
Film Coat: Hypromellose,
Polyethylene glycol
Other Ingredients: Core: Microcrystalline cellulose,
Stearic acid, Povidone
Film Coat: Hypromellose,
Polyethylene glycol
Package Type
Not Applicable
Manufacturer
GB:
Kenvue
1 Station Hill Square
Station Hill
Reading
RG1 1LN
Questions?
www.kenvuecontact.com
Kenvue
1 Station Hill Square
Station Hill
Reading
RG1 1LN
Questions?
www.kenvuecontact.com
Storage
Do not store above 25°C.
Other Information
Safety Warning:
Please read the enclosed leaflet carefully before use. Do not give to children under 12 years old. Do not use tablets after the date shown on the pack. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep out of the sight and reach of children. Do not store above 25°C.
Distributor:
Kenvue UK Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
Additional Information:
piece
Disclaimer:
Adults need around 2000 kcals a day (not applicable to non-food products or pet food). You should note that all products are subject to change and this can include the ingredients, allergens, nutrition, storage information, safety warnings, cooking instructions and alcohol content. Therefore it is important you check the labels and allergy advice of products supplied in each delivery. This page serves as a summary for information purposes only, and is designed to enhance your shopping experience on the website. While we have taken care in preparing this summary and believe it to be accurate, it is not a substitute for reading the product packaging and label prior to use. Where this description contains a link to another party's website for further information about the product, please note that Wm Morrisons Supermarkets Limited has no control over and no liability for the contents of a 3rd party website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Wm Morrisons Supermarkets Limited prior consent, nor without due acknowledgement.
Please read the enclosed leaflet carefully before use. Do not give to children under 12 years old. Do not use tablets after the date shown on the pack. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep out of the sight and reach of children. Do not store above 25°C.
Distributor:
Kenvue UK Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
Additional Information:
piece
Disclaimer:
Adults need around 2000 kcals a day (not applicable to non-food products or pet food). You should note that all products are subject to change and this can include the ingredients, allergens, nutrition, storage information, safety warnings, cooking instructions and alcohol content. Therefore it is important you check the labels and allergy advice of products supplied in each delivery. This page serves as a summary for information purposes only, and is designed to enhance your shopping experience on the website. While we have taken care in preparing this summary and believe it to be accurate, it is not a substitute for reading the product packaging and label prior to use. Where this description contains a link to another party's website for further information about the product, please note that Wm Morrisons Supermarkets Limited has no control over and no liability for the contents of a 3rd party website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Wm Morrisons Supermarkets Limited prior consent, nor without due acknowledgement.
Unit Type
piece
Preparation And Usage
DOSE: For oral use only. Swallow whole with water. Do not chew. Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Customer reviews
Overall ratings
Average 0.0 out of 5, based on 0 reviews.Breakdown of ratings
Customer reviews (0)
Customer reviews, 0 total.
Sort